# SDR SIMA20150219003

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 36,653 hours, 33,195 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR VERY DIFFICULT TO OPEN.  LUBE MAIN CABIN DOOR LOCK MECHANISM.  PERFORMED OPERATIONS CHECK IAW AMM 52-18-06.  OPERATIONS CHECKED GOOD AT THIS TIME.
